International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 6, Pages 353-358

Solving some nonlinear equations by successive approximations

Albert K. Kalinde

Department of Mathematics, University of Fort Hare, Private Bag X1314, Alice 5700, South Africa

Received 10 June 2001

Copyright © 2002 Albert K. Kalinde. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The iterations scheme generated by an infinite sequence of operators satisfying some contractive conditions in a complete metric space is used to solve some integral equations of Hammerstein type.